# SDR SWAA2020082409585

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 13,482 hours, 5,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT FLASHING RED LIGHT. OK TO CONTINUE PER MEL 25-12-01 SP-1B T/N 97679 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / R&R BATT. IN AFT L/H I/B FLASHILIGHT. OPS NORMAL.
